# SDR SWAA2019110438538

- Difficulty date: October 18, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,766 hours, 29,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AROUND THE FASTENER AT R/H WING LEADING EDGE #8 SLAT NOSE SKIN AT ACTUATOR RIBS.  / REPAIRED SKIN IAW SRM.
